# SDR DHL2001727004

- Difficulty date: April 6, 2001
- Submitted: April 7, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 2211 · Autopilot Computer
- Part: Controller
- Part number: 25858027
- Part serial: C181189
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AUTOPILOT MANUAL PITCH CONTROL DOES NOT MAINTAIN CONSISTENT CLIMBS OR DECENTS. REMOVED AND REPLACED AUTO PILOT HEAD PANEL PER B727 M/M SEC 22-11-181, OPS CK. GOOD.
